Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

I have been taking losartan for about a month as

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2004
Answered : 1100 Questions
Question
I have been taking losartan for about a month as well as methyldopa. I have nausea, stupor and shaking. Is that typical of these drugs and what else might be more effective. Thanks so much.
Posted Wed, 29 Nov 2017 in Medicines and Side Effects
 
 
Answered by Dr. Salah Saad Shoman 26 minutes later
Brief Answer:
Losartan side effects most likely

Detailed Answer:
Dear Ma'am, I have gone through your question and I understand your concerns

But unfortunately, Losartan is known to cause the side effects of nausea and shakiness. If you cannot tolerate these side effects then I suggest that you discontinue losartan and continue on methyldopa only.

Please discuss this with your doctor...

I hope you find this helpful...
Feel free to ask further

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor